Bounds to electron-repulsion energies

Gadre, Shridhar R. ; Pathak, Rajeev K. (1988) Bounds to electron-repulsion energies Proceedings of the Indian Academy of Sciences - Chemical Sciences, 100 (6). pp. 483-508. ISSN 0253-4134

PDF - Publisher Version

Official URL:

Related URL:


A review of rigorous bounds to electron-repulsion integrals for atoms and molecules is presented. Inequalities involving direct (classical) as well as indirect (quantal) Coulomb energies are discussed. This is followed by an account of two-electron integrals in a Hartree Fock context over Gaussian basis-sets. Novel rigorous bounds to these integrals are derived and tested for some organic molecules. Connections are established with the density-based inequalities presented earlier. The present results are expected to enhance the efficiency of a generalab initio Gaussian program and yet have a sound theoretical footing.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Electron-repulsion Integrals; Coulomb Integrals; Gaussian Basis-sets; Density-based Inequalities
ID Code:10557
Deposited On:04 Nov 2010 05:08
Last Modified:16 May 2016 20:09

Repository Staff Only: item control page